# SDR ASAA2013052994930

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,360 hours, 7,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  REFRORMED FIM 21-62, TASK 801- ZONE TEMP CONTROLLER BITE TEST.  INTERROGATED BOTH NR 2 & NR 1 ZONE TEMP CONTOLLERS NO FAULTS FOUND.  INSPECTED VALVES IN RT AC BAY- ALL CONNECTOR PLUGS SECURE & VALVES RAN SMOOTH. INTERMITTENT FAULT. CONTINUE SERVICE.
